# SDR A6WA201745058

- Difficulty date: June 11, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 35,435 hours, 33,796 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R14303
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP UPPER SKIN IS DENTED ON INBD END.     REPAIRED THE RT INBD FLAP UPPER SKIN DENTED IAW SRM 57-52-00, REPAIR 3.
